English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49521/84657 (58%)
造訪人次 : 7596435      線上人數 : 95
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/88815

    題名: Some generalizations of Maroni's inequality on time scales
    作者: Srivastava, H. M.;Tseng, Kuei-Lin;Tseng, Shio-Jenn;Lo, Jen-Chieh
    貢獻者: 淡江大學數學學系
    關鍵詞: Opial’s inequality;Maroni’s Inequality extremal functions;Hölder’s inequality;time scales;rd-Continuous functions;delta differentiability;absolute continuity
    日期: 2011-01-01
    上傳時間: 2013-04-24 11:08:38 (UTC+8)
    出版者: Zagreb: Element d.o.o.
    摘要: The familiar Opial’s inequality is of great interest in differential and difference equations, and is also potentially useful in other areas of mathematical sciences. In an earlier work, we systematically investigated several general Opial-type inequalities on time scales. Here, in this sequel, we propose to present some extensions and generalizations of Maroni’s inequality to hold true on time.
    關聯: Mathematical Inequalities & Applications 14(2), pp.469–480
    DOI: 10.7153/mia-14-39
    顯示於類別:[數學學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數
    1331-4343_14(2)p469-480.pdf1546KbAdobe PDF101檢視/開啟



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋